# SDR SWIA202055083

- Difficulty date: October 25, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE, CROSSBEAM AT FS 333 BETWEEN LBL 9 AND LBL 27 HAS CORROSION, MARKED.  C-CHECK RO 1/5/2021.  REMOVED CORROSION AND EVALUATED, FOUND TO BE OUT OF LIMITS, REF CRJ700 SRM.  REMOVED AND PERFORMED REPAIR ON THE FLOOR SUPPORT CROSSBEAM ST FS 333 BETWEEN LBL 9 AND LBL 27, REF MHIRJ REO AND REF CRJ700 SRM.  ALL STEPS OF REO COMPLIED WITH.  COMPLIED WITH TASK CARD.
